| Catalog Number |
MX-410445 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Failure of Implant (1924)
| Date of Event |
07/18/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional called to report right side rupture, capsular contracture, baker grade unknown, and exchange from textured to smooth breast implants due to the patient¿s concern with the product.Device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The reason for reoperation: rupture, capsular contracture baker grade unknown.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: anxiety¿product/procedure: unable to observe since it is not related to the device.Capsular contracture: unable to observe since it is not related to the device.Rupture: not observed.Additional observations: creases are observed.Wear abrasion is observed.Deformation is observed.Yellow particles were observed on the shell.No further actions are required since no issue in the manufacturing of the device is observed.Additional, changed, and/or corrected data.
Event or Problem Description
Device has been explanted.